# SDR UALA2013021100811

- Difficulty date: February 8, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE REPAIR.  DOOR 4R AFT GIRT BAR PROX SWITCH WIRING HAS DAMAGE TO PRIMARY INSULATION.  MAINT TEXT: SPLICED REPAIRED WIRES W3682-F-PA AND W3682-F-GA PER SWPM20-10-13, WDM25-66-11.  STA 1644, WL 240, RBL 40.  OPS CHECKS GOOD REF AMM 52-11-96.  PERMANENT RPR.
